# SDR DALA2019052303263

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 WEAVINESS ON FUS SKIN, FRAME STA 1620 BTW STR 18 & 19L. CORRECTIVE ACTION: SUMMARY OF NRC 00415: FOUND TO BE OUT OF LIMITS PER SRM. CORRECTIVE ACTION: AREA WAS REPAIRED PER ER/A 578100-14 REV ORIG . AND ETI-57-19-072 REV. 2. REPAIR. (1086794)
